# SDR IPXA2020051355254

- Difficulty date: May 13, 2020
- Submitted: May 13, 2020
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 21,606 hours, 13,750 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: A5398111320151
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300RH FUSELAGE HAS CRACKED WEB BEHIND FRAME 79 AT FLOOR AREAREMOVED AND REPLACED SHEAR WEB IAW A300 SRM 51-40-21
